It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am hoping some of you can lend some insight since none of my several doctors even acknowledge side effects or withdrawal symptoms from ssris. In Jan. I was prescribed lexapro (10 mg) to help with some mild anxiety. I took it for about 2 months but couldn't stand the night sweats and day sweats, for that matter, it was causing. I tapered off for 2 weeks and took the last pill on April 7th. The sweating problem did improve for a couple weeks, but then came back with a vengenace for a few days. Now I have a few good days, a few bad days. Before I ever took this medicine, I never really sweat, but rather was always cold - even in hot weather. It is just so weird to me, and I'm wondering if while it has been almost 4 mos. since I stopped taking it, the sweating could be an after effect from the drug - perhaps a temporary change in brain chemistry that hasn't reversed itself yet?? Maybe it's a long shot, but I have had every medical test out there practically and can't get an explanation for it. I am not on any other meds right now, my diet hasn't changed, and again, this all started when I was on lexapro. Please help me if you can because my anxiety is worse than ever since I can't figure out why this is happening to my body!
[QUOTE=serafina]I am hoping some of you can lend some insight since none of my several doctors even acknowledge side effects or withdrawal symptoms from ssris. In Jan. I was prescribed lexapro (10 mg) to help with some mild anxiety. I took it for about 2 months but couldn't stand the night sweats and day sweats, for that matter, it was causing. I tapered off for 2 weeks and took the last pill on April 7th. The sweating problem did improve for a couple weeks, but then came back with a vengenace for a few days. Now I have a few good days, a few bad days. Before I ever took this medicine, I never really sweat, but rather was always cold - even in hot weather. It is just so weird to me, and I'm wondering if while it has been almost 4 mos. since I stopped taking it, the sweating could be an after effect from the drug - perhaps a temporary change in brain chemistry that hasn't reversed itself yet?? Maybe it's a long shot, but I have had every medical test out there practically and can't get an explanation for it. I am not on any other meds right now, my diet hasn't changed, and again, this all started when I was on lexapro. Please help me if you can because my anxiety is worse than ever since I can't figure out why this is happening to my body![/QUOTE]
Hey Serafina, I've been on Lexapro for 4 weeks and haven't had any side effects so far. Sorry to hear about the sweating-can drive you crazy. Are you on anything else? I think the Lexapro should be out of your system by now and you still have the sweat thing and your anxious it could very well be good ol anxiety. Good luck! Jules :)
:angel: hi serafina, i have to agree with everyone else that the lexapro is out of your body. 15 years ago my dr. kept telling me i was depressed and prescibing anti-depressants. have taken elavil,prozac,paxil,zoloft,wellbutrin all to the same end. had to stop within weeks because of the same side effects, insomnia,constant hunger, i could go to work come home and clean my house and then come and clean your house. i finally saw a specialist and was diagnosed with GAD. since i had an anxiety disorder and not depression it explained why the drugs brought me up so much. i was already up.2 years ago i was diagnosed with post traumatic stress disease brought on my my daughter's death 8 years ago.i now have diabetes,asthma,multiple food and respiratory allergies, high blood pressure and have gone through menopause about 5 months ago. i suffer horribly with hot flashes and night sweats. one dr. says it is menopause,one says it is anxiety and the other blames it on my diabetes and high blood pressure. i have narrowed it down to menopause and anxiety because it fits. i don't know how old you are but could it be peri-menopause? if not i agree that it is probably anxiety. i have been taking klonopin when needed for anxiety and it has worked wonderfully for me. when i am bad i have to take 2 a day. within 2 weeks i can cut back to 1 at night and usually after another 2 weeks i can stop them for a while until the next round of panic attacks start. i hope i was of some help. good luck :wave:





All times are GMT -7. The time now is 05:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!